Alert archive / Wisconsin / Flash Flood Warnings in 2024

Flash Flood Warning 10, NWS Green Bay, WI

August 1, 2024Waushara County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Aug 1, 2024, 4:03 PM CDT for Waushara County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2024, 4:03 PM CDT (21:03 UTC)
Expired
Aug 1, 2024, 7:00 PM CDT
In force
3 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Unknown

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 122 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:25 PM CDTFLASH FLOOD4 W Coloma, WIIntersection of County V and State Route 21 closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WGUS53 KGRB 012103
FFWGRB
WIC137-020000-
/O.NEW.KGRB.FF.W.0010.240801T2103Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
403 PM CDT Thu Aug 1 2024

The National Weather Service in Green Bay has issued a

* Flash Flood Warning for...
  Western Waushara County in central Wisconsin...

* Until 700 PM CDT.

* At 403 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Plainfield, Richford, Coloma and Hancock.

This includes the following streams and drainages...
  Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine 
  Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek, 
  Dry Creek and Lunch Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942

FLASH FLOOD...RADAR INDICATED

$$

MPC
4 follow-up statements
430 
WGUS73 KGRB 012125
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
425 PM CDT Thu Aug 1 2024

WIC137-020000-
/O.CON.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
425 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING 
FOR WESTERN WAUSHARA COUNTY...

At 425 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Plainfield, Richford, Coloma and Hancock.

This includes the following streams and drainages...
  Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine 
  Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek, 
  Dry Creek and Lunch Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942

FLASH FLOOD...RADAR INDICATED

$$

MPC
632 
WGUS73 KGRB 012157
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
457 PM CDT Thu Aug 1 2024

WIC137-020000-
/O.CON.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
457 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING 
FOR WESTERN WAUSHARA COUNTY...

At 457 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Plainfield, Richford, Coloma and Hancock.

This includes the following streams and drainages...
  Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine 
  Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek, 
  Dry Creek and Lunch Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942

FLASH FLOOD...RADAR INDICATED

$$

MPC
662 
WGUS73 KGRB 012233
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
533 PM CDT Thu Aug 1 2024

WIC137-020000-
/O.CON.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
533 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING 
FOR WESTERN WAUSHARA COUNTY...

At 533 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Plainfield, Richford, Coloma and Hancock.

This includes the following streams and drainages...
  Chaffee Creek, Big Roche a Cri Creek, West Branch Little Pine 
  Creek, Mecan River, South Branch Wedde Creek, Schmudlack Creek, 
  Dry Creek and Lunch Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942

FLASH FLOOD...RADAR INDICATED

$$

MPC
728 
WGUS73 KGRB 012352
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
652 PM CDT Thu Aug 1 2024

WIC137-020002-
/O.EXP.KGRB.FF.W.0010.000000T0000Z-240802T0000Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waushara WI-
652 PM CDT Thu Aug 1 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR 
WESTERN WAUSHARA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4398 8960 4421 8960 4421 8938 4398 8942

$$

MPC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 2:47 PM CDT, 1 hour 16 minutes earlier. Its key messages:

  • Thunderstorms are possible into tonight. A few storms may become strong to severe into the evening. However, heavy rainfall and localized flooding will be the main concern as storms will be slow moving.
  • Above normal temperatures continue through Saturday. A cold front will then move through the area Saturday night into Sunday morning, returning temperatures closer to normal early next week.
  • Storm chances will return at times from Saturday night through Tuesday. It is possible that a MCS moves across the southern half of Wisconsin Monday night into early Tuesday.
Area forecast discussion, Aug 1, 2:47 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
247 PM CDT Thu Aug 1 2024

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- Thunderstorms are possible into tonight. A few storms may
   become strong to severe into the evening. However, heavy
   rainfall and localized flooding will be the main concern as
   storms will be slow moving.

 - Above normal temperatures continue through Saturday. A cold
   front will then move through the area Saturday night into
   Sunday morning, returning temperatures closer to normal early
   next week.

 - Storm chances will return at times from Saturday night through
   Tuesday. It is possible that a MCS moves across the southern
   half of Wisconsin Monday night into early Tuesday.

&&

.DISCUSSION...
Issued at 246 PM CDT Thu Aug 1 2024

Short Term...Tonight and Friday

An upper low and associated surface system will move across southern
Wisconsin into northern Illinois and northern Indiana tonight,
and produce slow moving lines of thunderstorms with flood potential,
and some discrete storms which could produce large hail and strong
winds. The flood threat is greatest across central and portions
of east central Wisconsin. The activity will end from northwest to
southeast overnight, with some clearing possible by daybreak.
Lows will 5 to 10 degrees above normal.

Drier air will arrive Friday as upper ridging arrives from the
northern Plains, and a weak surface high builds in. Temperatures
will actually be warmer Friday than today due to increased sunshine,
a northwest downslope wind and lower surface dewpoints. This will
add up to a pretty hot day, with heat indices in the middle 80s
to low 90s.

Long Term...Friday Night Through Thursday

Broad and strong H5 ridge over the southwest CONUS gradually will
be suppressed due to larger scale troughing developing from Hudson
Bay toward the Great Lakes and into eastern Canada. Eventually
this will bring cooler and less humid conditions to the western
Great Lakes late this weekend into much of next week. Though the
weekend starts off dry, this pattern will also bring a return to
unsettled weather with chances for showers and thunderstorms
Sunday through early next week. There will be some severe potential
and as has been a common theme this summer, there is a potential
for excessive rainfall at times.

For Friday night and Saturday, dry conditions as high pressure
prevails. Late in the day Saturday, a cold front will approach
from the northwest. This front will drift across the area into
Sunday. Greatest risk for severe Saturday night will be to the
west, but on Sunday with the front across the area and ample
shear over 35 kts, even weaker instability toward 1000/kg could be
sufficient to support at least an isolated severe potential during
peak heating. This front will be what finally beats the heat and
humidity back to the south and southwest. Highs on Saturday will
reach the upper 80s to near 90, but with mostly lower 60s dewpoints,
heat index values will mainly stay 90 or lower.

Questions arise Sunday night into Monday on how far south the
front will sink. There is decent agreement now from the Canadian,
GFS and ECMWF that there could be mainly dry conditions to the
area later Sunday night into Monday. Not a lot of change in models
showing potential MCS over parts of WI on Monday night. This will
be occurring within strong belt of westerlies on the northeast
edge of higher MUCAPE. Effective shear over 40 kts more than
sufficient for severe. Main question is where will the MCS track.
ECMWF and Canadian favor southern half of WI whereas the GFS still
is farther north and would impact most of the GRB forecast area.

Dry, cooler and less humid conditions settle in behind the system
for Tuesday. It remains cooler Wednesday and Thursday, but at
least small chances of rain will also return, especially later
Wednesday into Thursday.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1250 PM CDT Thu Aug 1 2024

An upper level disturbance will move across Wisconsin today and
bring scattered showers and thunderstorms this afternoon and
evening. VFR ceilings are expected outside of any convective
activity. Some clearing is possible late tonight, with mostly
clear skies and good flying weather Thursday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....RDM/JLA
AVIATION.......RDM
Hazardous weather outlook, Aug 1, 2:46 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
246 PM CDT Thu Aug 1 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
246 PM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Slow moving thunderstorms could produce localized flooding through
the evening hours, especially south of highway 29. A few strong to
severe storms are possible as well, with large hail and strong winds.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance of thunderstorms at times Saturday night through
Tuesday. Stronger storms may be possible Monday night into Tuesday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any hail, damaging winds or flooding
to the National Weather Service in Green Bay.

LMZ521-522-541>543-022000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
246 PM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are possible this evening. A few of the storms
could contain gusty winds and hail.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Periodic storm chances then return Sunday through Tuesday. Any
storms during this time may pose a threat to mariners.

RDM/JLA

In the hours before

Special weather statement, Aug 1, 3:25 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
325 PM CDT Thu Aug 1 2024

WIZ035-036-012100-
Wood WI-Portage WI-
325 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT WOOD AND WEST CENTRAL PORTAGE
COUNTIES THROUGH 400 PM CDT...

At 325 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pittsville, or 13 miles northwest of Wisconsin
Rapids, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wisconsin Rapids, Marshfield, Pittsville, Lake Wazeecha, Plover,
Nekoosa, Port Edwards, Biron, Hewitt, and Sherry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4469 9011 4469 8988 4444 8952 4426 8992
      4454 9029
TIME...MOT...LOC 2025Z 223DEG 11KT 4450 9005

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JG
Special weather statement, Aug 1, 3:45 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Green Bay WI
345 PM CDT Thu Aug 1 2024

WIZ005-010-012130-
Vilas WI-Oneida WI-
345 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN VILAS AND
NORTHWESTERN ONEIDA COUNTIES THROUGH 430 PM CDT...

At 344 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Boulder Junction, or 19 miles west of
Eagle River, moving northwest at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lac Du Flambeau, Squirrel Lake, Arbor Vitae, Woodruff, Trout Lake,
and Sayner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4597 8943 4577 8991 4591 9001 4612 8951
TIME...MOT...LOC 2044Z 156DEG 8KT 4600 8964

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JG
Special weather statement, Aug 1, 3:51 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
351 PM CDT Thu Aug 1 2024

WIZ019-012130-
Langlade WI-
351 PM CDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LANGLADE COUNTY
THROUGH 430 PM CDT...

At 351 PM CDT, Doppler radar was tracking a strong thunderstorm over
Veterans Memorial County Park, or 14 miles north of Antigo, moving
northwest at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pearson, Veterans Memorial County Park, Elcho, Summit Lake, Post
Lake, Kempster, Peters Marsh Wildlife Area, Koepenick, and Bavaria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4531 8940 4547 8927 4547 8917 4540 8895
      4523 8908
TIME...MOT...LOC 2051Z 116DEG 14KT 4534 8912

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JG
Special weather statement, Aug 1, 3:56 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
356 PM CDT Thu Aug 1 2024

WIZ035-036-012145-
Wood WI-Portage WI-
356 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN WOOD AND CENTRAL PORTAGE
COUNTIES THROUGH 445 PM CDT...

At 355 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wisconsin Rapids, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Whiting, Lake Wazeecha, Plover,
Stockton, Nekoosa, Port Edwards, Biron, and Sherry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4458 9000 4469 8960 4469 8950 4434 8936
      4429 8995
TIME...MOT...LOC 2055Z 254DEG 10KT 4448 8985

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JG
Local storm report, Aug 1, 4:00 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
400 PM CDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Hail             2 W Woodruff            45.88N 89.73W
08/01/2024  M0.70 Inch       Oneida             WI   Public

            Dime size hail west of Minocqua for seven
            minutes.

&&

KLJ
Special weather statement, Aug 1, 4:03 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
403 PM CDT Thu Aug 1 2024

WIZ045-012145-
Waushara WI-
403 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT WAUSHARA COUNTY THROUGH 445 PM
CDT...

At 402 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Plainfield, or 8 miles west of
Wautoma, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wautoma, Redgranite, Plainfield, Napowan Scout Camp, Silver Lake,
Pine River, Dakota, Mount Morris, Saxeville, and Wild Rose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4398 8960 4424 8960 4424 8897 4398 8902
TIME...MOT...LOC 2102Z 259DEG 12KT 4411 8946

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:44 AM CDTSpecial Weather StatementGRBMarathon46 min
Aug 1, 9:17 AM CDTSpecial Weather StatementGRBWaupaca28 min
Aug 1, 10:42 AM CDTSpecial Weather StatementGRBOutagamie33 min
Aug 1, 1:15 PM CDTSpecial Weather StatementGRBWood45 min
Aug 1, 1:20 PM CDTAreal Flood AdvisoryGRBMarathon, Wood2 hr
Aug 1, 1:40 PM CDTFlash Flood WarningGRBMarathon, Wood103 min
Aug 1, 3:18 PM CDTSpecial Weather StatementGRBWaushara42 min
Aug 1, 3:19 PM CDTSpecial Weather StatementGRBOneida41 min
Aug 1, 3:25 PM CDTSpecial Weather StatementGRBWood35 min
Aug 1, 3:45 PM CDTSpecial Weather StatementGRBVilas45 min
Aug 1, 3:48 PM CDTFlash Flood WarningGRBMarathon61 min
Aug 1, 3:51 PM CDTSpecial Weather StatementGRBLanglade39 min
Aug 1, 3:56 PM CDTSpecial Weather StatementGRBPortage49 min
Aug 1, 4:03 PM CDTSpecial Weather StatementGRBWaushara42 min
Aug 1, 4:12 PM CDTSpecial Weather StatementGRBMarathon48 min
Aug 1, 4:17 PM CDTSpecial Weather StatementGRBWaupaca43 min
Aug 1, 4:22 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage24 min
Aug 1, 4:28 PM CDTSpecial Weather StatementGRBLanglade47 min
Aug 1, 4:40 PM CDTSpecial Weather StatementGRBWaushara50 min
Aug 1, 4:44 PM CDTAreal Flood AdvisoryGRBWaushara2 hr
Aug 1, 4:53 PM CDTAreal Flood AdvisoryGRBMarathon, Portage30 min
Aug 1, 4:55 PM CDTSpecial Weather StatementGRBWaupaca50 min
Aug 1, 5:07 PM CDTSpecial Weather StatementGRBLincoln38 min
Aug 1, 5:28 PM CDTSpecial Weather StatementGRBWinnebago47 min
Aug 1, 5:34 PM CDTSpecial Weather StatementGRBWood41 min
Aug 1, 5:40 PM CDTSpecial Weather StatementGRBLincoln, Oneida50 min
Aug 1, 5:46 PM CDTAreal Flood AdvisoryGRBWaushara101 min
Aug 1, 5:55 PM CDTSpecial Weather StatementGRBOneida50 min
Aug 1, 6:10 PM CDTSpecial Weather StatementGRBWinnebago50 min
Aug 1, 6:13 PM CDTSpecial Weather StatementGRBMarathon47 min

Nearby

Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.